MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 23X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 23X1 RB; PISTON SYRINGE
Model Number 309571
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the box of syringes 3ml ll w/ndl 23x1 rb had no expiration date on the label.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter, "i have 6 boxes of syringes (100 count per box) that do not have an expiration date on the box and packaging.".
 
Event or Problem Description
It was reported that the box of syringes 3ml ll w/ndl 23x1 rb had no expiration date on the label.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "i have 6 boxes of syringes (100 count per box) that do not have an expiration date on the box and packaging.".
 
Additional Manufacturer Narrative
H.6.Investigation: two photos displaying a 100-count shelf carton and blister pack from batch 1053817 (p/n 309571) were received and evaluated.No defects were observed.The dhr for the product in this complaint is not available for review as records are only maintained for seven years.Based on the information on the label 1053817, the product was manufactured in 2010.This batch was manufactured prior to the unique device identification requirements that mandated marking individual packaging with expiration date.Batch 1053817 was manufactured correctly per product design at that time.Please note batches 1053817 was expired as of 2015 and bd does not make claims about the performance or efficacy of expired products.

Brand Name
SYRINGE 3ML LL W/NDL 23X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10880909
Report Number1213809-2020-00822
Device Sequence Number2863043
Product Code FMF
UDI-Device Identifier30382903095712
UDI-Public30382903095712
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number309571
Device Catalogue Number309571
Device Lot Number1053817
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/21/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1